# SDR YENA2024092401294

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / AFT CARGO COMPARTMENT / DOOR SILL / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ AIRBUS CANADA REO-500-53-61-1363 /2/ AIRBUS CANADA GREO-500-53-21-121 REV. E /3/ YMX NON-ROUTINE A49079-1025. DESCRIPTION: DURING THE CURRENT (07/2024) C1 CHECK FOR A/C N3085J (MSN 55132) AT YMX, AVIANOR REPORTED 2 AREAS OF CORROSION AFFECTING THE AFT CARGO DOOR SILL (P/N: C01343028-103). THE CORROSION WAS REMOVED BY BLENDING AND THE MRT WAS MEASURED TO BE 0.042”. THE MRT VALUES WERE EVALUATED AGAINST REF /2/ GREO AND WERE DECLARED OUT OF LIMITS. REFER TO REF /3/ YMX NR FOR DAMAGE DETAILS. AVIANOR CONTACTED AIRBUS CANADA FOR REPAIR INSTRUCTIONS. AIRBUS CANADA PROVIDED REF /1/ REO WHICH REQUIRED MODIFICATION OF THE NEW SILL FOR INSTALLATION. THE REPAIR CONSISTED OF MODIFYING THE NEW SILL, AND MANUFACTURING/INSTALLING A SPLICE AND A SHIM WITH ADDITIONAL FASTENERS AND SURFACE PROTECTION. THESE INSTRUCTIONS ARE APPROVED PER REF /1/ REO AS PERMANENT WITH POST REPAIR INSPECTIONS REQUIRED. EC AC24-984-01 ACCOMPLISHES PERMANENT REPAIR INSTRUCTIONS PER THE REF /1/ REO WITHOUT DEVIATIONS. EC AC24-984-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS IN ACCORDANCE WITH REF /1/ REO (METHOD: DET, THRESHOLD: 30,000FC/58,500FH FROM REPAIR EMBODIMENT & INTERVAL: 22,500FC/43,875FH). SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /1/ REO AND IS CLASSIFIED AS MAJOR. (E/C: AC24-984-01)
